# SDR SWAA2022071921705

- Difficulty date: June 22, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER MOVEABLE L/E FAIRING RIB 7 CRACKED @ EDGE MKD DOT FAULT CORRECTION FROM RIB 7 TO RIB 8 R/H HORIONTAL. STAB FRONT SPAR MOVEABLE FAIRING / [01] PERFORMED HFEC INSP ON R/H HORIZ STAB MOVEABLE L/E FAIRING RIB#7 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED (CRACK LENGTH 0.400') TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] CORRECTION ON FAULT LOCATION: R/H HORZ. STAB. MOVEABLE L/E FAIRING RIB 8; L/E STA. 133.15; CRACKED @ EDGE MKD.;[03] REMOVED CRACKED RIB #8; L/E STA. 133.15; AT R/H HORZ. STAB. MOVEABLE L/E FAIRING; AS PER B737-7 SRM 51-40-02.;[04] NOTE : STEP 1 - CORRECT LOCATION IS RIB #8. PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[05] PERFORMED HFEC COUNTERSINK INSPECTION ON ALL REMOVED FASTENER LOCATIONS IAW NDTM PART 6; 53-30-00; PROCEDURE 3. NO CRACKS. [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[06] VERIFIED AND INSPECTED STEP#3.;[07] OK TO INSTALL RIB 7.;[08] REPLACED RIB #8 PN 186A1352-7 AT R/H HORIZ. STAB. L/E FAIRING PER B737-700 SRM 51-40-02-0G-0;[09] CORRECTION STEP 7: OK TO INSTALL RIB 8; ACCORDING TO STEP 4.;[10] VERIFIED AND INSPECTED STEP#8.;[11] INSPECTED.
